Connecticut, 2016

Lightning Strike in Connecticut, July 7, 2016

July 7, 2016 · NWS OKX · 1 event in 1 county or zone

Two people were injured in a lightning strike in New Haven County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

Two people were injured in a lightning strike in New Haven County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Jul 7, 3:00 PM EST, 45 minutes earlier.

Area forecast discussion, Jul 7, 3:00 PM EST, 45 minutes before
Area Forecast Discussion
National Weather Service New York NY
400 PM EDT THU JUL 7 2016

.SYNOPSIS...
A weak low pressure trough will remain over the area through
Friday, then a frontal system will approach Friday Night and move
across Saturday into Saturday Night. This will then weaken, but
not clear the region until later Sunday. High pressure builds in
from the west thereafter before high pressure weakens and moves
offshore Monday Night through the middle of next week. Another
area of low pressure approaches from the west for next Thursday.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Shortwave right over the CWA early this evening will be shifting
east. With this loss of lift plus diminishing instability, shower
and thunderstorm activity will be confined to mainly east of the
city and diminish as well this evening and should be done by
midnight. Will allow the flash flood watch to expire at the end of
this afternoon, but chances for flash flooding are dropping quickly
where the watch is currently up.

We probably get patchy fog development overnight in the suburbs as
dew points average around 70.&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Looks like Friday morning should be dry, then late in the day a cold
front from the north and a shortwave from the west approach. In a
similar environment to today, expecting afternoon showers and
thunderstorms to develop with lift from both features. Looks like
showers and thunderstorms will be most likely starting early in the
evening when a weak low center passes over or just south of the CWA.
Depending on how much coverage of showers we appear to get, might
have to consider a flash flood watch for portions of the area noting
high PWAT values and a steering flow that will be even weaker than
today's. Not enough confidence to go with a watch at this time.

As for temps and heat index values, expecting 850mb temps ranging
from 16-17C over eastern sections to 18-19C over western sections.
Clouds and onshore flow/sea breezes will both be factors, but
probably of more significance during the later afternoon hours. Highs
therefore should be able to climb into the lower 90s for NE NJ, and
parts of the lower Hudson Valley and the city. Forecast dewpoints
aloft will probably allow mixing out of surface dewpoints by a
couple of degrees during the late morning/midday hours before rising
with an onshore flow. Heat index values once again are forecast to
reach the mid-upper 90s in the city, therefore the heat advisory
remains in effect through early Friday evening there. All other
spots should fall short of advisory criteria.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A shortwave trough with an associated jet streak will be the focus
of the weekend with the shortwave axis moving across Sunday. This
axis then moves well east of the region late Sunday. Ridging aloft
and a northward shift of the jet stream then become the more
dominant features early through mid next week.

At the surface, a back door cold front in the western portions of
the region Saturday will eventually weaken Saturday Night with a low
moving across New England bringing an accompanying cold front that
will approach the region on Sunday, moving across through the day. A
high pressure ridge then builds in Sunday Night into Monday and
gradually weakens, transitioning into a Bermuda High as it moves
offshore for early to mid next week.

In terms of weather, quite unsettled for the first half of the
weekend with the frontal boundary within the region. Showers will be
within the region Saturday with some thunderstorms as well. The
thunderstorms might be more limited to near NYC and sections to the
north and west, where there will be more instability. Heavy rain
threat will still be there as precipitable waters of 1.5 to 1.75
inches will be within the atmosphere and with the frontal boundary
favoring convergence and propagation of showers and thunderstorms.
There will also be nearly parallel flow between 800 and 400mb which
will favor training of cells. Once the cold front moves across
Sunday, moisture will be reduced as dry air advects in on a NW flow.
There will still be a chance of a shower or thunderstorm with a
lingering cold pool aloft but this will be more limited due to the
drier air moving in place, making for much lower coverage of any
showers or thunderstorms.

Dry weather prevails thereafter Sunday Night through the middle of
next week. The main story here will be a building ridge of high
pressure. Temperatures aloft particularly at 850mb increase each
day, so temperatures were manually adjusted a few degrees higher
compared a general model guidance blend. With the Bermuda high
taking shape next week, humidity will also be on the rise as well.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A broken line of showers and thunderstorms across eastern
portions of the Lower Hudson Valley and another area just south of
KJFK look to pass across LI and CT into early this evening.
Elsewhere, expect isolated convection.

Southerly winds around 10 kt today with local seabreeze enhancements
this afternoon. Winds become W/NW as the trough pushes east this
evening, then light and variable.

Mainly VFR today outside of any showers and thunderstorms. Patchy
MVFR fog forecast overnight outside the NYC terminals with
IFR/LIFR conditions likely at KGON.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Isolated thunderstorm possible through this
evening.

KLGA TAF Comments: Isolated thunderstorm possible through this
evening.

KEWR TAF Comments: Isolated thunderstorm possible through this
evening.

KTEB TAF Comments: Isolated thunderstorm possible through this
evening.

KHPN TAF Comments: Amendments likely this afternoon for
thunderstorm timing and intensity.

KISP TAF Comments: Amendments likely this afternoon for
thunderstorm timing and intensity.

.OUTLOOK FOR 18Z Friday through Tuesday...
.Friday Afternoon through Friday evening...Mainly VFR, but local
MVFR in afternoon/evening SHRA/TSRA.
.Friday night...Sub-VFR conditions in fog/stratus possible.
.Saturday...Gradual improvement to VFR with the possible exception
of terminals east of NYC, where stratus may persist through day.
MVFR or lower possible in afternoon/evening showers/thunderstorms,
otherwise VFR.
.Sunday...VFR. NW winds G20-25 kt possible.
.Monday and Tuesday...VFR.

&&

.MARINE...
Winds and seas/waves will remain below SCA criteria through Friday
night. However, mainly afternoon and evening tstms could pose
hazards through Saturday.

Sub SCA conditions for much of the long term period. The only chance
for SCA conditions will be due to seas late Sunday Night into early
Monday for the eastern ocean waters.

&&

.HYDROLOGY...
Additional basin average rainfall into this evening will range
mostly a quarter inch to 3 quarters of inch, however locally higher
amounts will be possible with the best chance of this to occur over
Connecticut.

Friday night into Saturday also presents a conditional threat for
training showers and thunderstorms with an approaching shortwave
and advection of moist/unstable air mass...if a stationary/slow
moving boundary sits over the area. Around a 1/2 to 1 inch of rain
is forecast Friday through early Saturday, and locally higher
amounts are possible if the training setup develops.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch until 6 PM EDT this evening for CTZ009.
NY...Flash Flood Watch until 6 PM EDT this evening for NYZ071>075-
     176>179.
     Heat Advisory until 7 PM EDT Friday for NYZ072>075-176-178.
NJ...Flash Flood Watch until 6 PM EDT this evening for NJZ004-006-
     103>108.
MARINE...None.

&&

SYNOPSIS...JC/JM
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JM
AVIATION...DW
MARINE...JC/JM
HYDROLOGY...JC/JM
Hazardous weather outlook, Jul 7, 3:17 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
417 AM EDT THU JUL 7 2016

CTZ009-NJZ004-006-103>108-NYZ071-177-179-081000-
SOUTHERN FAIRFIELD-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-SOUTHERN WESTCHESTER-NORTHERN NASSAU-SOUTHERN NASSAU-
417 AM EDT THU JUL 7 2016

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON COULD ALSO PRODUCE ISOLATED DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ072>075-176-178-081000-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-
417 AM EDT THU JUL 7 2016

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT FRIDAY...
...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   FLASH FLOOD WATCH.

THUNDERSTORMS THIS AFTERNOON COULD ALSO PRODUCE ISOLATED DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT
WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-010>012-NJZ002-NYZ067>070-078>081-081000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
417 AM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON COULD PRODUCE ISOLATED DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-081000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
417 AM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE WIND GUSTS
OVER 35 KT...VERY HEAVY RAIN...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Jul 7, 11:10 AM EST, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1210 PM EDT THU JUL 7 2016

NYZ067-068-071645-
PUTNAM-ORANGE-
1210 PM EDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PUTNAM AND NORTHEASTERN
ORANGE COUNTIES...

AT 1209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEW
WINDSOR... OR NEAR WEST POINT...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...  NEWBURGH...COLD SPRING...NEW WINDSOR AND
GARDNERTOWN AROUND 1220 PM EDT.   FAHNESTOCK STATE PARK AROUND 1235
PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WASHINGTONVILLE...
ORANGE LAKE...BALMVILLE...CORNWALL ON HUDSON...FIRTHCLIFFE...HIGHLAND
FALLS...VAILS GATE AND FORT MONTGOMERY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4153 7400 4146 7400 4144 7398 4149 7393
      4152 7367 4151 7366 4139 7383 4130 7406
      4143 7422 4158 7405 4159 7395
TIME...MOT...LOC 1609Z 227DEG 23KT 4142 7407

JC
Special weather statement, Jul 7, 2:37 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT THU JUL 7 2016

CTZ005-009-NYZ068-070-071-072030-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-NORTHERN
WESTCHESTER-PUTNAM-
337 PM EDT THU JUL 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD...PUTNAM AND
WESTCHESTER COUNTIES...

AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOPEWELL JUNCTION TO SCARSDALE.
MOVEMENT WAS EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WHITE PLAINS AND SCARSDALE AROUND 345 PM EDT.
  HARRISON AROUND 355 PM EDT.
  RYE...LAKE CARMEL AND NEW YORK--NEWARK AROUND 400 PM EDT.
  PORT CHESTER AROUND 405 PM EDT.
  NEW FAIRFIELD AROUND 425 PM EDT.
  DANBURY...BROOKFIELD AND GAYLORDSVILLE AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PEACH LAKE...
PLEASANTVILLE...GOLDEN'S BRIDGE...EASTON...HASTINGS-ON-HUDSON...
GREENVILLE...TUCKAHOE...RYE BROOK...BRIARCLIFF MANOR AND THORNWOOD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4150 7344 4151 7339 4149 7337 4147 7330
      4111 7331 4110 7334 4105 7338 4105 7345
      4099 7357 4100 7361 4099 7363 4099 7360
      4098 7365 4095 7367 4094 7390 4149 7388
      4153 7353 4165 7352 4166 7349
TIME...MOT...LOC 1936Z 268DEG 14KT 4154 7380 4099 7381

JMC
Special weather statement, Jul 7, 3:10 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EDT THU JUL 7 2016

CTZ005-006-009-010-072115-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN NEW
HAVEN-
410 PM EDT THU JUL 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAIRFIELD AND
NEW HAVEN COUNTIES...

AT 410 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MONROE TO 6 MILES SOUTH OF
BRIDGEPORT. MOVEMENT WAS EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  SHELTON AND MONROE AROUND 430 PM EDT.
  MILFORD AND STRATFORD AROUND 435 PM EDT.
  DERBY AROUND 440 PM EDT.
  SEYMOUR AROUND 445 PM EDT.
  WOODBRIDGE AROUND 450 PM EDT.
  ORANGE AROUND 455 PM EDT.
  BEACON FALLS AROUND 500 PM EDT.
  BETHANY AROUND 505 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EAST
HAVEN...ANSONIA... WEST HAVEN...WOODMONT...OXFORD AND EASTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4124 7268 4125 7273 4123 7276 4126 7278
      4124 7281 4123 7290 4126 7291 4120 7301
      4120 7305 4117 7310 4115 7310 4115 7319
      4111 7326 4141 7340 4156 7292 4156 7288
      4154 7285 4157 7285 4157 7283
TIME...MOT...LOC 2010Z 251DEG 15KT 4133 7326 4109 7316

JMC

The radar

The Brookhaven radar (KOKX), 44 km away, was scanning. The volume nearest the first event began at 20:45 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, New Haven

When
July 7, 3:45 PM EST
Where
New Haven County, 1.52 mi ENE of West Shr
Injuries
2 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
41.256, -72.952

Two people walking near Oak Street Beach received minor injuries when the tree they were taking shelter under was struck by lightning.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2016Every state in 2016This day in weather historyWarnings in Connecticut, July 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 653817.